PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 1 | 75-89
Tytuł artykułu

Perturbation of the spectrum οf an essentially selfadjoint operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to find estimates of the Hausdorff distance between the spectra of two nonselfadjoint operators. The operators considered are assumed to have their imaginary parts in some normed ideal of compact operators. In the case of the classical Schatten ideals the estimates are given explicitly.
Słowa kluczowe
EN
Rocznik
Tom
22
Numer
1
Strony
75-89
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-11-18
poprawiono
1993-6-24
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] R. Bhatia and K. K. Mukherjea, On the rate of change of spectra of operators, Linear Algebra Appl. 27 (1979), 147-157.
  • [2] L. Elsner, An optimal bound for spectral variation of two matrices, ibid. 71 (1985), 77-80.
  • [3] I. C. Gohberg and M. G. Krein, Introduction to the Theory of Linear Non-Selfadjoint Operators, Nauka, Moscow, 1965 (in Russian).
  • [3] I. C. Gohberg and M. G. Krein-, Theory of Volterra Operators and Its Applications, Nauka, Moscow, 1967 (in Russian).
  • [5] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, 1966.
  • [6] A. Pokrzywa, Spectra of operators with fixed imaginary parts, Proc. Amer. Math. Soc. 81 (1981), 359-364.
  • [7] A. Pokrzywa, On continuity of spectra in norm ideals, Linear Algebra Appl. 69 (1985), 121-130.
  • [8] Mathematica, Version 2.0, Wolfram Research, Inc., Champaign, Ill., 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22i1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.